兰州大学机构库

Browse/Search Results:  1-10 of 376 Help

Selected(0)Clear Items/Page:    Sort:
Cross-City Convergence in Urban Green Space Coverage in China 期刊论文
SUSTAINABILITY, 2019, 卷号: 11, 期号: 17
Authors:  Wang, Yueju;  Chen, XP(陈兴鹏);  Zhang, ZL(张子龙);  Xue, Bing;  Lu, Chenyu
Adobe PDF(1237Kb)  |  Favorite  |    Submit date:2020/08/06
green space coverage  cross-city convergence  spatial disparity  socioeconomic factors  
Error Estimates for Backward Fractional Feynman-Kac Equation with Non-Smooth Initial Data 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 84, 期号: 1
Authors:  Sun, Jing;  Nie, Daxin;  Deng, Weihua
Adobe PDF(419Kb)  |  Favorite  |    Submit date:2020/07/14
Backward fractional Feynman-Kac equation  Fractional substantial derivative  Finite element method  Convolution quadrature  Error analysis  Computational methods  Natural sciences computing  Software engineeringBackward difference  Fully discrete scheme  Laplace operator  Numerical experiments  Numerical solution  Optimal convergence  Second order convergence  Temporal and spatial  
Oscillatory integrals and periodic homogenization of robin boundary value problems 期刊论文
SIAM Journal on Mathematical Analysis, 2020, 卷号: 52, 期号: 1, 页码: 104-134
Authors:  Geng, J(耿俊);  Zhuge, Jinping
Adobe PDF(381Kb)  |  Favorite  |    Submit date:2020/07/07
oscillatory integrals  Robin boundary value problems  homogenization  
Numerical Scheme for the Fokker-Planck Equations Describing Anomalous Diffusions with Two Internal States 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 83, 期号: 2
Authors:  Nie, Daxin;  Sun, Jing;  Deng, Weihua
Adobe PDF(441Kb)  |  Favorite  |    Submit date:2020/06/15
Fractional Fokker-Planck equations  Multiple internal states  Finite element method  Convolution quadrature  Error analysis  Convolution  Diffusion  Sobolev spacesAnomalous diffusion  Fractional derivatives  Fractional partial differential equations  Fully discrete scheme  Inhomogeneous problems  Numerical experiments  Optimal error estimate  Waiting time distributions  
A series of high-order quasi-compact schemes for space fractional diffusion equations based on the superconvergent approximations for fractional derivatives 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2015, 卷号: 31, 期号: 5, 页码: 1345-1381
Authors:  Zhao, Lijing;  Deng, WH(邓伟华)
Adobe PDF(258Kb)  |  Favorite  |    Submit date:2017/01/12
fractional derivative  high-order scheme  quasi-compactness  stability analysis  
Numerical solution for an inverse heat source problem by an iterative method 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2014, 卷号: 244, 页码: 577-597
Authors:  Shi, Cong;  Wang, Chen;  Wei, Ting
Adobe PDF(1019Kb)  |  Favorite  |    Submit date:2015/12/16
Inverse heat source  Ill-posed problem  Successive approximation method  Convergence rates  
Global and local prediction of protein folding rates based on sequence autocorrelation information 期刊论文
JOURNAL OF THEORETICAL BIOLOGY, 2010, 卷号: 264, 期号: 4
Authors:  Xi, LL;  Li, SY(李书艳);  Liu, HX;  Li, JZ;  Lei, BL;  Yao, XJ(姚小军);  Yao, XJ (reprint author), Lanzhou Univ, State Key Lab Appl Organ Chem, Lanzhou 730000, Peoples R China.
Adobe PDF(523Kb)  |  Favorite  |    Submit date:2014/12/05
Amino acid sequence autocorrelation  Genetic algorithm  Multiple linear regression  Local lazy regression  Protein folding rate  
Numerical algorithm for the model describing anomalous diffusion in expanding media 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2020, 卷号: 54, 期号: 6, 页码: 2265-2294
Authors:  Nie, Daxin;  Sun, Jing;  Deng, Weihua
Adobe PDF(2030Kb)  |  Favorite  |    Submit date:2020/12/16
Fractional diffusion equation  variable coefficient  finite element method  convolution quadrature  error analysis  
Local discontinuous Galerkin methods for fractional ordinary differential equations 期刊论文
BIT NUMERICAL MATHEMATICS, 2015, 卷号: 55, 期号: 4, 页码: 967-985
Authors:  Deng, WH(邓伟华);  Hesthaven, Jan S.
Adobe PDF(1147Kb)  |  Favorite  |    Submit date:2017/01/12
Fractional ordinary differential equation  Local discontinuous Galerkin methods  Downwind points  Superconvergence  Generalized Mittag-Leffler function  
HIGH-ORDER QUASI-COMPACT DIFFERENCE SCHEMES FOR FRACTIONAL DIFFUSION EQUATIONS 期刊论文
Communications in Mathematical Sciences, 2017, 卷号: 15, 期号: 5, 页码: 1183-1209
Authors:  Yu, Yanyan;  Deng, Weihua;  Wu, Yujiang
Adobe PDF(290Kb)  |  Favorite  |    Submit date:2018/01/19
space fractional derivative  tempered space fractional derivative  WSGD discretization  quasi-compact difference scheme  numerical stability and convergence